The weak truth table degrees of recursively enumerable sets

Annals of Mathematical Logic 8 (4):429-448 (1975)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,075

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On the structures inside truth-table degrees.Frank Stephan - 2001 - Journal of Symbolic Logic 66 (2):731-770.
Recursively enumerable generic sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
On the orbits of hyperhypersimple sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.
Infima of recursively enumerable truth table degrees.Peter A. Fejer & Richard A. Shore - 1988 - Notre Dame Journal of Formal Logic 29 (3):420-437.
The Isolated D. R. E. Degrees are Dense in the R. E. Degrees.Geoffrey Laforte - 1996 - Mathematical Logic Quarterly 42 (1):83-103.

Analytics

Added to PP
2014-01-17

Downloads
26 (#612,157)

6 months
14 (#180,684)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Splitting theorems in recursion theory.Rod Downey & Michael Stob - 1993 - Annals of Pure and Applied Logic 65 (1):1-106.
Working below a low2 recursively enumerably degree.Richard A. Shore & Theodore A. Slaman - 1990 - Archive for Mathematical Logic 29 (3):201-211.
Wtt-degrees and t-degrees of R.e. Sets.Michael Stob - 1983 - Journal of Symbolic Logic 48 (4):921-930.

View all 31 citations / Add more citations

References found in this work

Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (7-13):117-125.
Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Mathematical Logic Quarterly 5 (7‐13):117-125.
A minimal pair of recursively enumerable degrees.C. E. M. Yates - 1966 - Journal of Symbolic Logic 31 (2):159-168.
Degrees of unsolvability.Joseph Robert Shoenfield - 1972 - New York,: American Elsevier.
Degrees of Unsolvability.Gerald E. Sacks - 1966 - Princeton University Press.

View all 10 references / Add more references